MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 13MM; SEE H10

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2.5 13MM; SEE H10
Model Number 02-012-35-2513
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Metal Related Pathology (4530)
Date of Event 07/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procode: prosthesis, knee, patellofemorotibial, semi-constrained, cemented concomitant medical products: logic femoral ps cem right sz 2.5 (cat#: 02-010-01-0325 / serial#: (b)(4).Lgc tibial fit tray cem sz 2.5f / 1.5t (cat#: 02-012-45-2515 / serial#: (b)(4).Three peg patella 35mm (cat#: 2794905 / serial#: (b)(4).Device evaluated by mfr: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.The adverse event could have been the result of factors such as other procedures, medications, other interventions, trauma, accident, or the subject's pre-existing medical conditions.These devices are used for treatment not diagnosis.
 
Event or Problem Description
As reported by the legal brief, on (b)(6) 2021, the patient underwent a second revision approximately 1 and one-half months after the first revision of the right exactech knee device with polyethylene liner exchange and irrigation and debridement.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 2.5 13MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16609022
Report Number1038671-2023-00504
Device Sequence Number4931769
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-012-35-2513
Device Catalogue Number02-012-35-2513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date03/24/2023
Supplement Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age56 YR
Patient SexFemale